# SDR FDEA201303110609

- Difficulty date: March 11, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 72,261 hours, 32,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1381
- Part time: 32,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL LEFT BULKHEAD CRACKED 4 INCHES AFT OF BS 1381 AND 3 INCHES DOWN FROM UPPER BULKHEAD.    REPAIRED AND INSTALLED IAW EA 8-5310-157385 SEQ 254.
